MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to return to quest medical for evaluation.A follow-up medwatch will be submitted if additional information becomes available.
 
Event or Problem Description
A report was received regarding an alleged issue which occurred with the mps 2 console.The report states that while priming, the console powered off and would not power back on.The console was plugged in a different outlet and the issue subsisted.The device was not used on a patient.
 
Additional Manufacturer Narrative
The device was evaluated and the reported complaint condition could not be duplicated.The console was powered on and it functioned as intended without any issues and passed all operational verification tests.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key7476627
Report Number1649914-2018-00043
Device Sequence Number238685
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number5201260
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer04/23/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1